Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solutions to a class of Schrödinger equations

Author: Yanheng Ding
Journal: Proc. Amer. Math. Soc. 130 (2002), 689-696
MSC (1991): Primary 35Q55; Secondary 58E55
Published electronically: July 25, 2001
MathSciNet review: 1866021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We establish existence and multiplicity of solutions to a class of nonlinear Schrödinger equations with, e.g., ``atomic'' Hamiltonians, via critical point theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35Q55, 58E55

Retrieve articles in all journals with MSC (1991): 35Q55, 58E55

Additional Information

Yanheng Ding
Affiliation: Morningside Center of Mathematics and Institute of Mathematics, AMSS, Chinese Academy of Sciences, 100080 Beijing, People’s Republic of China

PII: S 0002-9939(01)06225-6
Keywords: Schr\"{o}dinger equations, multiple solutions, critical point theory
Received by editor(s): August 15, 2000
Published electronically: July 25, 2001
Additional Notes: This research was supported by the Special Funds for Major State Basic Research Projects of China.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia